Boundary operators associated with the Paneitz operator

Research output: Contribution to journalArticlepeer-review

14 Scopus citations


We describe a set of conformally covariant boundary operators associated to the Paneitz operator, in the sense that they give rise to a conformally covariant energy functional for the Paneitz operator on a compact Riemannian manifold with boundary. These operators naturally give rise to a first- and a third-order conformally covariant pseudodifferential operator. In the setting of Poincaré-Einstein manifolds, we show that these operators agree with the fractional GJMS operators of Graham and Zworski. We also use our operators to establish some new sharp Sobolev trace inequalities.

Original languageEnglish (US)
Pages (from-to)293-327
Number of pages35
JournalIndiana University Mathematics Journal
Issue number1
StatePublished - 2018

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Boundary operators associated with the Paneitz operator'. Together they form a unique fingerprint.

Cite this